# SDR YENA2025082100854

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 74,267 hours, 26,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / FR72-75 AND STGR31L-31R / DEFORMATION (TAIL JACK DAMAGE) -PERMANENT REPAIR; REFERENCES: /A/ AEM EA 53-0047-25 (COVER & PART 1+2) /B/ AIRBUS DOSSIER 81633073 /C/ SRM 53-51-29-300-002 /D/ SRM 51-72-11 /E/ AIRBUS RDAF REF. & ISSUE.: 81633073/002/2025 ISSUE A /F/ REPAIR DRAWING R535-70010 ISSUE P DESCRIPTION: DURING CURRENT C7 CHECK (08/2025) OF A/C N627JB @ SAL, WHILE PERFORMING OPERATIONS TO LOWER THE A/C FROM THE JACKS, THE TAIL JACK WAS OVERLOADED CAUSING SKIN, FRAMES, STRINGERS AND CLIPS DEFORMATION AND CRACKING DAMAGE. SEE REF/A/ AEROMAN EA FOR FULL DAMAGE DETAILS. AEROMAN EVALUATED THE SKIN DAMAGE AGAINST REF/C/ AND FOUND IT TO BE WITHIN SRM REPAIR ALLOWABLE DIMENSIONS. THE LOWER SKIN WAS THEREFORE REPAIRED PER REF/C/ SRM – TRIM AND DOUBLER REPAIR. FRAME FR74 AND ALL DAMAGED SHEAR WEBS/CLIPS WERE REPLACED AS PER REF/D/ SRM AND PRODUCTION ASSEMBLY DRAWINGS.  FRAME FR73 (P/N D535-71552-244-01 INSTALLED AS ALTERNATIVE TO P/N D535-71552-202-00) WAS REPLACED AS PER REF/F/ DRAWING AS INSTRUCTED BY AIRBUS IN REF/B/. AIRBUS PROVIDED REF/E/ RDAF, WHICH PROVIDED APPROVAL TO INSTALL THE ALTERNATE FR73 PART NUMBER PER REF/F/ DRAWING INSTRUCTIONS. EC A25-760-01 IS ISSUED TO ACCOMPLISH PERMANENT REPAIR INSTRUCTIONS AS PER REF/A/ AEROMAN EA AND REF/E/ AIRBUS RDAF. SUBSTANTIATION: THIS CAT A PERMANENT REPAIR IS APPROVED AS PER REF/E/ RDAF AND IS CLASSIFIED AS MAJOR. (EC A25-760-01)
